This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Pain in left inner thigh,left testicle, groin, lower back
Hello . I would first like to give you a background. A few months ago, I took alot of tension due to which I ended up with gastric issues. I was medicated, it went away but would come back and I had vomitting feeling after eating. After a month, the doctorgot my bloodtest and lft done. Everything turned out normal. Then again I tookup alot of tension and stress after before which everything was okay. infact, the root of the tension was that I had masturbated in a weird way , with my own sperm some of which ended up in my anus. I really got scared that it might give me an Std or something as my penis got really irritating and leaked thru out the day I was given ciproxen and it went away . Then I was referred to a gastro specialist who gave me Lozal, cipralex 10mg, colofac, and to continue ciproxin for 3 days and after four days I had my endoscopy. I felt terrible due to cipralex and told the doctor who replaced cipralex ( after four days of me using it ) with lexotanil. And endoscopy result was stomach: mild to moderate erythema of fundus and atrum, bile reflux seen. Others were normal, conclusion: mild to moderate pan gastritis, bile reflux seen.
Everything got better for four days after which I shifted to another country. Now it's been 4 days I'm here, since two days I'm nauseous, have to rush to the restroom alot, bloating. It was a long and sleepless 24 hr flight after which I got home and picked 4 heavy suitcases to the second story after which I was exhausted. I've had pins and needles since day two ( very mild ) and day 3 I masturbated . since the next day, I have a faint pain in my groin which goes away after I urinate. Also, sometimes there's pain In my left testicle and left inner upper thigh. I also have slight pain in my abdomen. Since I left my country, I had left the medication as I forgot the
there and have to get the alternative here. I have never had this problem before. I'm 17 male 6'2 150lbs
please help me out I also feel Very Sleepy through out the day and at night I sweat as I wake up my shirt is wet and I wake up three to four times at night.
Firstly, I’ll suggest you to rule out the possibility of a stone in the urinary tract which can cause such symptoms of abdominal pain which can radiate downwards to the inner side of the thigh and the testes. This can be done with the help of an ultrasound/CT scan of the urinary tract. I’ll also suggest taking some anti-anxiety medications like alprazolam at night as you seem to suffer from anxiety neurosis which seems to interfere in your sleep. I sincerely hope that helps. Take care.
Ill do that but ive never had these symptoms before. iwas thinking more along the lines of the withdrawal symptoms of any of the mentioned medicines. theres a weird sensation in my jaw and the base of my mouth sometimes as well which i was thinking directed to the withdrawal symptom of cipralex
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.